MathSciNet Relay Station
MathSciNet bibliographic data
MR2111426 58J65 (43A75 60J65)
Saloff-Coste, L. On the convergence to equilibrium of Brownian motion on compact simple Lie groups. J. Geom. Anal. 14 (2004), no. 4, 715–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement